radiate

  1. radiate


    everytime i drink RADIATE, i always feel pain on my lower abdomen.. just on top of my balls. is it normal or i have to discontinue using it


  2. Wouldn't know as never used the stuff, but if you get pain from taking something then you should stop!!!
    •   
       


  3. Quote Originally Posted by denxoboy View Post
    everytime i drink RADIATE, i always feel pain on my lower abdomen.. just on top of my balls. is it normal or i have to discontinue using it
    Anytime you feel pain from anything you take I would discontinue use but to be safe. Are you taking any other supplements or caffeine during the day or just by itself?

  4. yes t-rip it has caffeine

  5. I would stop use if it for a while and maybe try again in a few months. It may or may not be the radiate , but I have never heard anyone say they had any sides at all from taking it. But it may be because of something you are taking at the same time as radiate.
    -Chaos and Pain Rep -
    www.chaosandpain.com
    •   
       


  6. I've personally never had any sides with Radiate, no pains. Everybody reacts differently. You could take a break from it and then try taking it by itself with no other stim products. If the pain persists by itself, then it's obviously the Radiate. Good luck.
    "In this world, empires rise and fall. Ages come and go. The only thing that's certain: Everything will someday die."

  7. Like everyone else has said, stop taking it. I've been through 4 tubs and have never had any issues, but that's me. Stop taking it, maybe try it again later and see how it goes. If you have issues again, PM me and I'll trade you you're remaining Radiate for something I have. Deal?
    Twenty-Two Until None
    I Am My Brothers Keeper

  8. Quote Originally Posted by denxoboy View Post
    yes t-rip it has caffeine
    Besides Caffeine, what are the ingredients in T-Rip? Radiate should not be taken with any other sources of caffeine btw, it states that on the label.

  9. Quote Originally Posted by SFreed View Post
    Like everyone else has said, stop taking it. I've been through 4 tubs and have never had any issues, but that's me. Stop taking it, maybe try it again later and see how it goes. If you have issues again, PM me and I'll trade you you're remaining Radiate for something I have. Deal?
    deal
  •   

      
     

Similar Forum Threads

  1. Anti Radiation Supplements
    By ahh123 in forum Supplements
    Replies: 5
    Last Post: 05-24-2014, 12:35 PM
  2. SHR # 1342 :: Protecting Against Fukushima Radiation Fallo
    By triceptor in forum SHR Show Archives
    Replies: 1
    Last Post: 01-27-2014, 06:30 PM
  3. Radiation leak in Japan endangering Americans?
    By jimbuick in forum Politics
    Replies: 9
    Last Post: 11-11-2013, 08:41 AM
  4. Replies: 0
    Last Post: 02-23-2012, 12:28 PM
  5. Backsquat gives me radiating pain in my arm
    By ben61820 in forum Super Human Radio
    Replies: 5
    Last Post: 06-30-2011, 02:42 PM
Log in
Log in